# SDR UALA2011051602422

- Difficulty date: May 15, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,413 hours, 11,435 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT RIGHT AFT GALLEY POWER FAILED. RESTORED WITH ONE RESET OF THE UTILITY BUSES. SYSTEM APPEARS TO BE LOAD SHEDDING. REPLACED AND OP CHECKED BUS PWR CONT UNIT AS PRECAUTIONARY.
